Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 11, NWS San Angelo, TX

March 17, 2008Coke County, Nolan County, Runnels County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 17, 2008, 10:12 PM CDT for Coke County, Nolan County, Runnels County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2008, 10:12 PM CDT (03:12 UTC)
Expired
Mar 17, 2008, 11:00 PM CDT
In force
48 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Coke County, TX, Nolan County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 68 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 11:05 PM CDTTSTM WND DMG6 N Bronte, TXPOWER LINES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 6:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3377 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 180312
TORSJT
TXC081-353-399-180400-
/O.NEW.KSJT.TO.W.0011.080318T0312Z-080318T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1012 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN NOLAN COUNTY IN WEST CENTRAL TEXAS...
  COKE COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
  SOUTHWEST OF SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA...OR
  ABOUT 15 MILES EAST OF STERLING CITY...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059 BY 1015 PM
  CDT...
  SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA BY 1020 PM CDT...
  ROBERT LEE BY 1025 PM CDT...
  SANCO BY 1030 PM CDT...
  BLACKWELL BY 1045 PM CDT...
  HYLTON BY 1050 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3171 10071 3182 10082 3188 10082 3241 10043
      3216 10015 3209 10015 3208 10006 3192 9988
TIME...MOT...LOC 0312Z 227DEG 46KT 3185 10068

$$
3 follow-up statements
000 
WWUS54 KSJT 180326
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1025 PM CDT MON MAR 17 2008

TXC081-353-399-180400-
/O.CON.KSJT.TO.W.0011.000000T0000Z-080318T0400Z/
NOLAN TX-COKE TX-RUNNELS TX-
1025 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN RUNNELS...COKE AND SOUTHWESTERN NOLAN COUNTIES...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SPENCE RESERVOIR
NEAR PAINT CREEK RECREATION AREA...OR ABOUT 7 MILES WEST OF ROBERT
LEE...MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  SANCO BY 1030 PM CDT...
  THE INTERSECTION OF US-277 AND HIGHWAY 70 BY 1040 PM CDT...
  BLACKWELL BY 1045 PM CDT...
  HYLTON AND US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION
  BY 1050 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

PERSONS IN THE PATH OF THIS TORNADO...TAKE COVER NOW

LAT...LON 3171 10071 3182 10082 3188 10082 3241 10043
      3216 10015 3209 10015 3208 10006 3192 9988
TIME...MOT...LOC 0325Z 229DEG 47KT 3193 10055

$$
000 
WWUS54 KSJT 180335
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1036 PM CDT MON MAR 17 2008

TXC413-435-180400-
/O.CON.KSJT.TO.W.0012.000000T0000Z-080318T0400Z/
SCHLEICHER TX-SUTTON TX-
1036 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EXTREME
NORTH CENTRAL SUTTON AND WESTERN SCHLEICHER COUNTIES...

AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELDORADO...MOVING
NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ELDORADO BY 1045 PM CDT...
  THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915 BY 1050 PM
  CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3075 10091 3108 10067 3107 10034 3094 10045
      3080 10060 3064 10072
TIME...MOT...LOC 0336Z 221DEG 29KT 3082 10066

$$
000 
WWUS54 KSJT 180350
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1050 PM CDT MON MAR 17 2008

TXC451-180430-
/O.CON.KSJT.SV.W.0068.000000T0000Z-080318T0430Z/
TOM GREEN TX-
1050 PM CDT MON MAR 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR TOM GREEN COUNTY...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED OVER NORTHERN SAN ANGELO...MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAPE CREEK AND CARLSBAD BY 1110 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...HEAVY RAINFALL AND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3167 10066 3168 10026 3158 10025 3158 10013
      3123 10012 3126 10064
TIME...MOT...LOC 0350Z 176DEG 24KT 3146 10048

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:50 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Mar 17, 6:50 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT MON MAR 17 2008

.UPDATE...
ISSUED TORNADO WATCH 126.

&&

.AVIATION...
THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING
ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH
OCCASIONAL IFR IN STORMS.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/

SHORT TERM...
STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW
OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED
FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM
SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE
DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS
LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH
STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE
FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL
JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF
OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS.
VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM
VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG
WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A
MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND.
SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH
LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE.
INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE
POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS
THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS
ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE
CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY
NIGHT.

LONG TERM...
LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE
WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS
WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY
FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY
INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 50  57  37  67 /  60  60  30   0
SAN ANGELO 	 53  58  38  70 /  60  60  20   0
JUNCTION 	 54  59  36  71 /  80  60  20   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
223 PM CDT MON MAR 17 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
223 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO
SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL
TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO
BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS
STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA...
EDEN...COLEMAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE
UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Mar 17, 7:42 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
742 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 E HAWLEY              32.61N 99.76W
03/17/2008  E0.88 INCH       JONES              TX   TRAINED SPOTTER

&&

HGUERRER
Local storm report, Mar 17, 8:28 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             LOWAKE                  31.57N 100.08W
03/17/2008  M1.75 INCH       CONCHO             TX   AMATEUR RADIO

&&

HGUERRER
Local storm report, Mar 17, 8:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             4 W WOODSON             33.01N 99.12W
03/17/2008  M0.75 INCH       THROCKMORTON       TX   FIRE DEPT/RESCUE

&&

HGUERRER
Local storm report, Mar 17, 8:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 N HAPPY VALLEY        32.20N 100.12W
03/17/2008  E1.75 INCH       TAYLOR             TX   PUBLIC

&&

HGUERRER
Local storm report, Mar 17, 9:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
913 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TORNADO          5 NNE SILVER VALLEY     32.03N 99.52W
03/17/2008                   COLEMAN            TX   AMATEUR RADIO

&&

HGUERRER
Special weather statement, Mar 17, 9:46 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CDT MON MAR 17 2008

TXZ114-128-180330-
SHACKELFORD TX-CALLAHAN TX-
946 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT FOR
SHACKELFORD AND CALLAHAN COUNTIES...

AT 942 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF IBEX...OR ABOUT 9
MILES SOUTHEAST OF ALBANY...MOVING NORTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ALBANY BY 950 PM CDT
  FORT GRIFFIN BY 1030 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:07 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green18 min
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford41 min
Mar 17, 7:45 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor30 min
Mar 17, 7:46 PM CDTTornado WarningSJTColeman, Runnels44 min
Mar 17, 7:49 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor26 min
Mar 17, 7:51 PM CDTTornado WarningSJTKimble, Mason39 min
Mar 17, 7:52 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton38 min
Mar 17, 7:56 PM CDTTornado WarningSJTRunnels, Taylor49 min
Mar 17, 8:01 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor29 min
Mar 17, 8:06 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford24 min
Mar 17, 8:16 PM CDTTornado WarningSJTNolan, Taylor36 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor25 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTRunnels25 min
Mar 17, 8:24 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason51 min
Mar 17, 8:26 PM CDTTornado WarningSJTCallahan, Coleman49 min
Mar 17, 8:27 PM CDTSevere Thunderstorm WarningSJTHaskell18 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 8:38 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford37 min
Mar 17, 8:44 PM CDTSevere Thunderstorm WarningSJTRunnels46 min
Mar 17, 8:47 PM CDTSevere Thunderstorm WarningSJTJones, Taylor28 min
Mar 17, 8:56 PM CDTSevere Thunderstorm WarningSJTMcCulloch21 min
Mar 17, 8:59 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor27 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford33 min
Mar 17, 9:22 PM CDTTornado WarningSJTColeman, Runnels23 min
Mar 17, 9:37 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
Mar 17, 9:38 PM CDTTornado WarningSJTColeman52 min
Mar 17, 10:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher60 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTTom Green40 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Sterling40 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton54 min
Mar 17, 10:20 PM CDTTornado WarningSJTSchleicher, Sutton40 min
Mar 17, 10:38 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
Mar 17, 10:43 PM CDTTornado WarningSJTIrion, Sterling, Tom Green47 min
Mar 17, 10:52 PM CDTTornado WarningSJTSchleicher23 min
Mar 17, 10:59 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
Mar 17, 10:59 PM CDTTornado WarningSJTCrockett, Sutton46 min
Mar 17, 11:16 PM CDTTornado WarningSJTSchleicher, Tom Green44 min
Mar 17, 11:24 PM CDTSevere Thunderstorm WarningSJTSchleicher51 min
Mar 17, 11:26 PM CDTFlash Flood WarningSJTCoke, Crockett, Irion, Schleicher, Sutton, Tom Green2 hr
Mar 17, 11:26 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Tom Green64 min
Mar 17, 11:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green38 min
Mar 17, 11:49 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Mar 17, 11:53 PM CDTFlash Flood WarningSJTRunnels, Taylor2 hr
Mar 18, 12:13 AM CDTSevere Thunderstorm WarningSJTRunnels, Taylor62 min
Mar 18, 12:23 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green52 min
Mar 18, 12:57 AM CDTTornado WarningSJTSutton48 min
Mar 18, 1:25 AM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
Mar 18, 1:32 AM CDTTornado WarningSJTSchleicher, Sutton24 min
Mar 18, 1:38 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Mar 18, 2:32 AM CDTTornado WarningSJTKimble, Sutton28 min
Mar 18, 2:58 AM CDTTornado WarningSJTKimble32 min
Mar 18, 3:25 AM CDTTornado WarningSJTMenard35 min
Mar 18, 3:53 AM CDTTornado WarningSJTConcho, McCulloch, Menard52 min
Mar 18, 5:01 AM CDTTornado WarningSJTMcCulloch29 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.